Hokkaido Mathematical Journal

On the generalization of the theorem of Helson and Szegö

Takanori YAMAMOTO

Full-text: Open access

Article information

Source
Hokkaido Math. J., Volume 14, Number 1 (1985), 1-11.

Dates
First available in Project Euclid: 14 October 2013

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1381757685

Digital Object Identifier
doi:10.14492/hokmj/1381757685

Mathematical Reviews number (MathSciNet)
MR781822

Zentralblatt MATH identifier
0575.42013

Citation

YAMAMOTO, Takanori. On the generalization of the theorem of Helson and Szegö. Hokkaido Math. J. 14 (1985), no. 1, 1--11. doi:10.14492/hokmj/1381757685. https://projecteuclid.org/euclid.hokmj/1381757685


Export citation